MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SYNETURE

COVIDIEN LP LLC NORTH HAVEN SYNETURE
Model Number 8886661851
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on a thigh lift plastics procedure, 8-10 minutes into the procedure using the subcutaneous closure suturing technique, the needle detached from the suture after two to three passes.It was stated that four sutures were opened and the same issue occurred.The strand were tied and another suture was used to complete the case.There was no patient injury.

Brand Name
SYNETURE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8843389
Report Number1219930-2019-04507
Device Sequence Number1561511
Product Code OVN
UDI-Device Identifier10884521592964
UDI-Public10884521592964
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886661851
Device Catalogue Number8886661851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1